# SDR QXEA200501517

- Difficulty date: November 12, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 16,527 hours, 23,704 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2149, ON TAXI OUT FOR TAKEOFF, NR 1 AUTOFEATHER TEST FAILED TO TEST.  MAINTENANCE CHECKED FOR 28 VOLTS AT NR 1 FEATHER VALVE, NO DEFECTS NOTED.  REMOVED, CLEANED AND RESEATED CONNECTORS AT NR 1 ENGINE TSCU. COMPLIED WITH NR 1 AUTO FEATHER TEST IAW DHC-8 200 MM 71-00-00-868-027. OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
